# SDR SIMA20181231001

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 43,968 hours, 40,215 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

PACK 1 & 2 OVERLOAD CONTINUOUS MSG-C/A-OPERATED BOTH PACKS ON GROUND IN VARIOUS TEMP SETTINGS FOR 20 MINS. COULD NOT DUPLICATE MSG. OPS CHECK IAW AMM TASK 21-20-00 SUCCESSFUL.
